# SDR CA001129030

- Difficulty date: November 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,629 hours
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, STAB TRIM AND MACH TRIM MESSAGE APPEARED, STABILIZER WAS STUCK AT 8 UNITS. UNABLE TO TRIM, AIRCRAFT RETURNED TO TORONTO. FOUND FIRST OFFICER DISCONNECT SWITCH AT FAULT. CHANGED FIRST OFFICER STAB DISCONNECT SWITCH, FUNCTIONAL CHECK OF HORIZONTAL STABILIZER SYSTEM CARRIED OUT, NORMAL.
